Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("EQUATION DUFFING")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 749

  • Page / 30

Export

Selection :

  • and

UBER DIE FREQUENZTEILERN MIT NICHTLINEAREN KREISEN DIE VON DUFFINGSCHEN GLEICHUNGEN BESCHRIEBEN SIND = DIVISEURS DE FREQUENCE A CIRCUITS NON LINEAIRES DECRITS PAR DES EQUATIONS DE DUFFINGSAVIN G; ZITRON N.1972; BUL. INST. POLITECH. IASI, 3; ROMAN.; DA. 1972; VOL. 18; NO 1-2; PP. 9-14; ABS. ROUM.; BIBL. 5 REF.Serial Issue

HIGHER APPROXIMATION OF STEADY OSCILLATION IN NON-LINEAR SYSTEMS WITH SINGLE DEGREE OF FREEDOM (SUGGESTED MULTI-HARMONIC BALANCE METHOD)TAMURA H; TSUDA Y; SUEOKA A et al.1981; BULL. JSME; ISSN 0021-3764; JPN; DA. 1981; VOL. 24; NO 195; PP. 1616-1625; BIBL. 16 REF.Article

PERIODIC STATIONARITY OF A CHAOTIC MOTION IN THE SYSTEM GOVERNED BY DUFFING'S EQUATIONOGURA H; UEDA Y; YOSHIDA Y et al.1981; PROG. THEOR. PHYS.; ISSN 0033-068X; JPN; DA. 1981; VOL. 66; NO 6; PP. 2280-2283; BIBL. 8 REF.Article

ANALYSE NICHTLINEARER, DYNAMISCHER SYSTEME: STOERUNGSRECHNUNG UND QUALITATIVE METHODEN. = ANALYSE DES SYSTEMES DYNAMIQUES NON LINEAIRES: THEORIE DES PERTURBATIONS ET METHODES QUALITATIVESSIGRIST N.1976; F.U.M.; DTSCH.; DA. 1976; VOL. 84; NO 5; PP. 251-254; ABS. ANGL. FR.; BIBL. 3 REF.Article

SUB/SUPERHARMONIC OSCILLATIONS AND THE PERTURBATION PROCEDUREPADOVAN J; IBRAHIM ZEID.1981; INT. J. NON-LINEAR MECH.; ISSN 0020-7462; USA; DA. 1981; VOL. 16; NO 5-6; PP. 465-478; ABS. FRE/GER; BIBL. 12 REF.Article

REALISATION NUMERIQUE DE LA METHODE ASYMPTOTIQUEVALEEV KG; STOROZHENKO EI.1976; MAT. FIZ., U.S.S.R.; S.S.S.R.; DA. 1976; NO 20; PP. 9-17; BIBL. 6 REF.Article

A NEW TYPE OF NON-LINEAR APPROXIMATION WITH APPLICATION TO THE DUFFING EQUATION.CHAO LIN LOU; SIKARSKIE DL.1974; INTERNATION. J. NON-LINEAR MECH.; G.B.; DA. 1974; VOL. 9; NO 3; PP. 179-191; ABS. FR. ALLEM. RUSSE; BIBL. 14 REF.Article

UNIVERSAL METRIC PROPERTIES OF AN APPROXIMATE POINCARE MAP FOR DUFFING'S EQUATION WITH NEGATIVE STIFFNESSHU B; MAO JM.1983; PHYSICAL REVIEW. A. GENERAL PHYSICS; ISSN 0556-2791; USA; DA. 1983; VOL. 27; NO 3; PP. 1700-1701; BIBL. 8 REF.Article

RATIONAL APPROXIMATION FOR NON-LINEAR ORDINARY DIFFERENTIAL EQUATIONSPRENDERGAST KH.1982; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1982; NO 925; PP. 369-373; BIBL. 3 REF.Conference Paper

BEST DIFFERENCE EQUATION APPROXIMATION TO DUFFING'S EQUATIONPOTTS RB.1982; J. AUST. MATH. SOC., SER. B, APPL. MATH.; ISSN 0334-2700; AUS; DA. 1982; VOL. 23; NO 4; PP. 349-356; BIBL. 5 REF.Article

THE ATTRACTOR OF DUFFING'S EQUATION UNDER BOUNDED PERTURBATIONFARKAS M.1981; ANN. MAT. PURA APPL.; ISSN 0373-3114; ITA; DA. 1981; VOL. 128; PP. 125-132; ABS. ITA; BIBL. 5 REF.Article

SOLUTIONS PERIODIQUES SYMETRIQUES DE L'EQUATION DE DUFFING SANS DISSIPATIONSCHMITT BV; MAZZANTI S.1981; J. DIFFER. EQU.; ISSN 0022-0396; USA; DA. 1981; VOL. 42; NO 2; PP. 199-214; BIBL. 21 REF.Article

SUBHARMONIC SOLUTIONS OF THE DUFFING EQUATION WITH LARGE NON LINEARITY.RIGANTI R.1978; INTERNATION. J. NON-LINEAR MECH.; G.B.; DA. 1978; VOL. 13; NO 1; PP. 21-31; ABS. FR. ALLEM.; BIBL. 10 REF.Article

TRANSITION TO CHAOS IN THE DUFFING OSCILLATORNOVAK S; FREHLICH RG.1982; PHYSICAL REVIEW. A. GENERAL PHYSICS; ISSN 0556-2791; USA; DA. 1982; VOL. 26; NO 6; PP. 3660-3663; BIBL. 15 REF.Article

ETUDE DES SOLUTIONS HARMONIQUES DE L'EQUATION DE DUFFINGKRYUKOV BI; SEREDOVICH GI.1981; MEH. TVERD. TELA; ISSN 0572-3299; SUN; DA. 1981; NO 3; PP. 143-151; BIBL. 17 REF.Article

ADIABATIC INVARIANTS FOR DYNAMICAL SYSTEMS WITH ONE DEGREE OF FREEDOMDJUKIC DS.1981; INT. J. NON-LINEAR MECH.; ISSN 0020-7462; USA; DA. 1981; VOL. 16; NO 5-6; PP. 489-498; ABS. FRE/GER; BIBL. 29 REF.Article

EQUATION DE DUFFING CONSERVATRIVE: UN EXEMPLE DE DOUBLEMENT DE PERIODESCHMITT BV.1983; COMPTES RENDUS DES SEANCES DE L'ACADEMIE DES SCIENCES. SERIE 1: MATHEMATIQUE; ISSN 0249-6291; FRA; DA. 1983; VOL. 296; NO 19; PP. 801-804; ABS. ENG; BIBL. 5 REF.Article

A DUFFING EQUATION WITH MORE THAN 20 BRANCH POINTSBECKER KH; SEYDEL R.1981; LECT. NOTES MATH.; ISSN 0075-8434; DEU; DA. 1981; NO 878; PP. 98-107; BIBL. 13 REF.Conference Paper

BOUNDEDNESS AND CONVERGENCE OF SOLUTIONS OF DUFFING'S EQUATION.SHIRAIWA K.1977; NAYOGA MATH. J.; JAP.; DA. 1977; VOL. 66; PP. 151-166; BIBL. 4 REF.Article

NATURE OF SOME CHAOTIC STATES FOR DUFFING'S EQUATIONCHUI ST; MA KB.1982; PHYSICAL REVIEW. A. GENERAL PHYSICS; ISSN 0556-2791; USA; DA. 1982; VOL. 26; NO 4; PP. 2262-2265; BIBL. 7 REF.Article

INFLUENCE DE L'AMPLITUDE D'UNE PERTURBATION EXTERNE SUR LE CARACTERE DE LA MANISFESTATION DES RESONANCES COMPLEXES DANS LES SYSTEMES OSCILLANTS FORTEMENT NON-LINEAIRESKRYUKOV BI; SEREDOVICH GI.1982; MASINOVEDENIE; ISSN 0025-4576; SUN; DA. 1982; NO 6; PP. 26-30; BIBL. 9 REF.Article

VIBRAZIONI E STABILITA DI UN SISTEMA CHE GENERALIZZA L'EQUAZIONE DI DUFFING, COL METODO DELLE SUCCESSIONI DELLE SEMI-ONDE = VIBRATIONS ET STABILITE D'UN SYSTEME QUI GENERALISE L'EQUATION DE DUFFING, ET METHODE DES SUCCESSIONS DE SEMI-ONDENOCILLA S.1982; REV. ROUM. MATH. PURES APPL.; ISSN 0035-3965; ROM; DA. 1982; VOL. 27; NO 3; PP. 389-396; ABS. ENG; BIBL. 7 REF.Article

EQUIVALENT PIECEWISE LINEARIZATION METHOD FOR AN ESSENTIALLY NONLINEAR SYSTEMTENMA K; MAEZAWA S.1981; BULL. JSME; ISSN 0021-3764; JPN; DA. 1981; VOL. 24; NO 192; PP. 1021-1028; BIBL. 6 REF.Article

STABILITE DES VIBRATIONS STATIONNAIRES DES SYSTEMES DE DUFFING A CARACTERISTIQUES DEGRESSIVES. I. STABILITE POUR DE PETITES PERTURBATIONSTONDL A.1976; STROJN. CAS.; CESKOSL.; DA. 1976; VOL. 27; NO 4; PP. 344-352; ABS. RUSSE ANGL.; BIBL. 7 REF.Article

CHEBYSHEV SERIES SOLUTION OF THE CONTROLLED DUFFING OSCILLATORVAN DOOREN R; VLASSENBROECK J.1982; J. COMPUT. PHYS.; ISSN 0021-9991; USA; DA. 1982; VOL. 47; NO 2; PP. 321-329; BIBL. 16 REF.Article

  • Page / 30